On ordered spaces [Lecture]

Josef Novák

Časopis pro pěstování matematiky (1951)

  • Volume: 076, Issue: 3, page 228-229
  • ISSN: 0528-2195

How to cite


Novák, Josef. "O uspořádaných prostorech." Časopis pro pěstování matematiky 076.3 (1951): 228-229. <http://eudml.org/doc/20381>.

author = {Novák, Josef},
journal = {Časopis pro pěstování matematiky},
language = {cze},
number = {3},
pages = {228-229},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O uspořádaných prostorech},
url = {http://eudml.org/doc/20381},
volume = {076},
year = {1951},

AU - Novák, Josef
TI - O uspořádaných prostorech
JO - Časopis pro pěstování matematiky
PY - 1951
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 076
IS - 3
SP - 228
EP - 229
LA - cze
UR - http://eudml.org/doc/20381
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.